MathSciNet Relay Station
MathSciNet bibliographic data
MR1455151 (98d:60140) 60J15 (60F15)
Kesten, Harry; Maller, Ross A. Divergence of a random walk through deterministic and random subsequences. Dedicated to Murray Rosenblatt. J. Theoret. Probab. 10 (1997), no. 2, 395–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement